# SDR ASAA12711055

- Difficulty date: January 18, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 38,127 hours, 16,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BS 277 BS 294.5 BL 0 INTERCOSTAL CRACKED.  REMOVED INTERCOSTAL WITH CRACK DAMAGE IAW B737 700 SRM 51 40 02.  LOCATED & DRILLED HOLES IN NEW INTERCOSTAL IAW B737 700 SRM 51 40 02.  INSTALLED NEW INTERCOSTAL IAW B737 700 SRM 51 40 02.
